# SDR 2001UALA01778

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BETWEEN STA 324 AND 418, BL 0, HAS CORROSION ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND INSTALLED NEW INTERCOSTAL.
